MathSciNet Relay Station
MathSciNet bibliographic data
MR970228 32H35 (32F15)
Diederich, K.; Fornæss, J. E. Proper holomorphic mappings between real-analytic pseudoconvex domains in ${\bf C}\sp n$. Math. Ann. 282 (1988), no. 4, 681–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement